Note sur les courbes gauches
Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale (1905)
- Volume: 5, page 394-399
- ISSN: 1764-7908
Access Full Article
topHow to cite
topChassiotis, Solon. "Note sur les courbes gauches." Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale 5 (1905): 394-399. <http://eudml.org/doc/101996>.
@article{Chassiotis1905,
author = {Chassiotis, Solon},
journal = {Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale},
language = {fre},
pages = {394-399},
publisher = {Carilian-Goeury et Vor Dalmont},
title = {Note sur les courbes gauches},
url = {http://eudml.org/doc/101996},
volume = {5},
year = {1905},
}
TY - JOUR
AU - Chassiotis, Solon
TI - Note sur les courbes gauches
JO - Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale
PY - 1905
PB - Carilian-Goeury et Vor Dalmont
VL - 5
SP - 394
EP - 399
LA - fre
UR - http://eudml.org/doc/101996
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.